Question: I’ve been using minoxidil for several months now. I noticed some skin discolorations on my temple. Looks like bald white patch. I can send you a photo thru email. It worries me. I wonder maybe it’s because of over application on thay certain spot? I’d love to hear from you. Thanks!
Answer: Hi, Jon. We have never come across an instance of skin discoloration from minoxidil use.
It sounds unlikely that minoxidil would be the cause, however, if you use a type of minoxidil that is formulated with Azelaic Acid, it is possible for this component to sometimes cause skin discoloration in dark-skinned, particularly black, people. We recommend you stop using it and see if the skin regains its usual pigmentation.
Are you a Belgravia client? If so your Treatment Advisor will be happy to help further. We cannot find anyone with your email address on our database so we’re assuming you may have purchased your treatment elsewhere. As such we recommend that in addition you get this checked out via your GP or dermatologist and contact your minoxidil provider so that they can give their input.
The Belgravia Centre
The Belgravia Centre is the leader in hair loss treatment in the UK, with two clinics based in Central London. If you are worried about hair loss you can arrange a free consultation with a hair loss expert or complete our Online Consultation Form from anywhere in the UK or the rest of the world. View our Hair Loss Success Stories, which are the largest collection of such success stories in the world and demonstrate the levels of success that so many of Belgravia’s patients achieve. You can also phone 020 7730 6666 any time for our hair loss helpline or to arrange a free consultation.